MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT
Model Number T505U227
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2 months post implant of this aortic bioprosthetic valve, a permanent pacemaker was implanted due to sick sinus syndrome.No additional adverse patient effects were reported. .

Brand Name
HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9191656
Report Number2025587-2019-03140
Device Sequence Number3671752
Product Code DYE
UDI-Device Identifier00643169594609
UDI-Public00643169594609
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2019
Device Model NumberT505U227
Device Catalogue NumberT505U227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR